Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Harsh b

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey I can relate to what you are I’m in a similar situation but you have to hold on , nothings forever, and think it this way ,things are bad but they can always be worse I’m sure your life is better than those poor homeless people living on the streets, so don’t lose hope and look at the positive things of your life ... best of luck ....
  2. First of all thanks for your help, yes I’m indian but I’m living in Spain alicante and can’t find someone who does this do you now someone so I can talk to them and, it’s okay if I try tca peels will it darken my skin ? That’s my biggest concern (fear) thanks...
  3. Thanks for the advice the problem is where I live I just can’t find someone who does subcision I have been suggested laser co2 or tca but it’s okay if I give it a try right? And my biggest concern is will it darken my skin permanently yes I have Indian brown skin.....
  4. Hi I need some advice for my scars and red marks i went to a dermatologist and he recommended me tca peels medium to strong this is how my face looks likeand I am a bit scared on Monday she will be doing a TCA peel she said I need 2-3 peels to improve my face my biggest concern is that will it burn my face or make my skin darker permanently anyone with experience could give me any advice would be great..... thanks......
  5. You should change your pillow case every 2 days , change your diet no milk ,sugar and oily junk food try that for a month you’ll see improvement....
  6. Stops breakout but doesn't cure..

    I started taking zinc (50) and vitamin d3 (2200)tablets and vitamin c (1000 wit rose hip) twice a day it stopped breakout , in this two months I have had very few breakdouts that disappeared in 2-3days but it didn't do anything to my red marks on face it still looks the same when I started taking ...
×